Erratum to "A generalization of a theorem Dieudonné for k-triangular set functions"

Pap, Endre: Erratum to "A generalization of a theorem Dieudonné for k-triangular set functions". Acta scientiarum mathematicarum, (51) 3-4. p. 501. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_003_004_501.pdf
Hozzáférés joga: Campus

Download (690kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
Page Range: p. 501
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15162

Actions (login required)

View Item View Item